# SDR IXXA10SMN097S

- Difficulty date: November 3, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 102,975 hours, 33,577 cycles
- Engine: Ge CFM562C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Part time: 102,975 hours, 33,577 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND LT MLG WHEEL WELL FRAME FITTING CRACKED AT STATION 920.000, LONGERON 24 LT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED DAMAGED FITTING. FABRICATED NEW FITTING, SPLICES, FILLERS, AND DOUBLERS. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM CHAPTER 53-2-0 FIG 8, SHEET 2, 4-6, SRM 51-1-20D, SRM 51-1-8B, SRM 53-2-0, SRM 51-3-0, AND SRM 51-3-1.
